# SDR QXEA9800044

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather
- Condition: Malfunctioned
- Location: Prop Syst
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUW - AUTOFEATHER WOULD NOT TEST.  MAINTENANCE CONTROL HAD CREW CYCLE ECU'S, POWER LEVERS AND CONDITION LEVERS STATICALLY, THEN STARTED ENGINES AND TESTED SYSTEM.  OPERATIONAL CHECK GOOD, NO PARTS REPLACED.
